# SDR IPXA10M59799

- Difficulty date: April 29, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 65,787 hours, 12,140 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPT UPPER SKIN WEB IS CRACKED AS MARKED BET. STA XOS637 TO STA XOS 643 THRU ACCESS PANEL 619CB.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG. 203.
